# SDR HALA2016032300094

- Difficulty date: March 23, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 88,590 hours, 35,184 cycles
- System (JASC): 3400 · Navigation System
- Part: Switch
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S EADI AND NAV DISPLAY FAILED TEST.  CYCLED CAPTAIN'S EFI SWITCH.  BOTH CAPT EADI & NAV DISPLAY OPS CHECK OK.  PERFORMED MCDP GROUND TEST 30.  TEST PASSED.  LMP TO REMAIN IN, LAND 3, MODE.
